MENU

You are here

Publications

Export 22 results:
Filters: First Letter Of Title is U  [Clear All Filters]
1995
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975
2001
Baiti P, LeFloch PG, Piccoli B. Uniqueness of classical and nonclassical solutions for nonlinear hyperbolic systems. J. Differential Equations 172 (2001) 59-82 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3113
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
2006
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
2018
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15

Sign in